I'm trying to get off Ultracet. I have been taking it for a broken and shattered elbow. I've been decreasing and stretching the time frame in between doses. I start to get very agitated and my heart starts to race and overall feel bad. How do get off this without these side effects? Thank you.
My mother was on it for a short whle the one thing that you want to be sure and not do is discontinue the dose all at once, either talk to your doctor or even the pharmacist who filled your prescription they will be able to guide you on how to safely reduce the dose without going through withdrawls. take good care,
You have the right idea by decreasing the dosage but you may need to go slower so to avoid the worst of the withdrawals. Reducing the dose every week is probably the fastest you need to go. If you experience side effects go to the previous dose and stay at that a little longer then try to decrease again. Don't know what strength nor quantity you are use to taking so can't give you more accurate information.
- Ultracet Information for Consumers
- Ultracet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ultracet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2009 • 1 answer
Posted 25 Feb 2010 • 2 answers
I take 2 Ultracet X 4 daily plus anti-HTN drugs including amlodipine. Can I add aspirin to ultracet?
Posted 29 Aug 2012 • 3 answers
Posted 18 Jan 2013 • 1 answer
Posted 24 Sep 2013 • 1 answer